MathSciNet Relay Station
MathSciNet bibliographic data
MR1940358 32M15 (22E30 22E45)
Zhang, Genkai Branching coefficients of holomorphic representations and Segal-Bargmann transform. J. Funct. Anal. 195 (2002), no. 2, 306–349.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement